, Volume 33, Issue 4, pp 292-293

Weak asymptotics for the numbers of solutions of diophantine problems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
Partially supported by RFBR grant 99-01-01109 and by the Foundation of the Institute Universitaire de France.
V. A. Steklov Mathematical Institute and CEREMADE, Université Paris-Dauphine. Translated from Funktsional’nyi Analiz i Ego Prilozheniya, Vol. 33, No. 4, pp. 65–66, October–December, 1999.
Translated by V. I. Arnold